# SDR QXEA0101350

- Difficulty date: August 9, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 9,844 hours, 13,711 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - PITTING ON THE TOPSIDE OF THE LOWER TRACK ON THE RIGHT-HAND NR 3 FLAP TRACK. REPAIRED IAW DHC-8 RD 8-57-987.
